Chin. Phys. B
  2015, Vol. 24 Issue (1): 010203    DOI: 10.1088/1674-1056/24/1/010203
GENERAL 最新目录| 下期目录| 过刊浏览| 高级检索 |
Residual symmetry reductions and interaction solutions of the (2+1)-dimensional Burgers equation
刘希忠a, 俞军a, 任博a, 杨建荣b
a Institute of Nonlinear Science, Shaoxing University, Shaoxing 312000, China;
b Department of Physics and Electronics, Shangrao Normal University, Shangrao 334001, China
Residual symmetry reductions and interaction solutions of the (2+1)-dimensional Burgers equation
Liu Xi-Zhonga, Yu Juna, Ren Boa, Yang Jian-Rongb
a Institute of Nonlinear Science, Shaoxing University, Shaoxing 312000, China;
b Department of Physics and Electronics, Shangrao Normal University, Shangrao 334001, China

Copyright © the Chinese Physical Society
Address:Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn